MathSciNet Relay Station
MathSciNet bibliographic data
MR2152073 (2006f:37026) 37C27 (34C05 37C10)
Álvarez, M. J.; Gasull, A. Monodromy and stability for nilpotent critical points. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 4, 1253–1265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement